Jump to content
Important Survey - Please Participate ×

Weird illnesses and real illnesses. Not sure what to take seriously anymore.


[he...]

Recommended Posts

 

Started this as a reply to someone and figured I’d just put it as my first post. I was on klonipin for 2 years. Before that i was on Xanax for 10 years.
I have been experiencing health anxiety as well though it doesn’t help that I had a scare that my cancer had returned. 
I have tense jaw, clenching, clicking in my throat with what feels like a lump. I feel very dismissed by doctors except my genetic doc. 
I legit have multiple preexisting conditions but ever since my K jump in June I feel everything, like I mean even having a little food between my teeth is immensely uncomfortable for me. 
some of the tendon and muscle pain I got while on it has gone away since stopping. Like literally mri showed my tendons were degrading, it seemed to come out of no where but in hindsight I see that all of my problems amplified after starting klonipin. I had a lot of problems and illness to start bc I had a vaccine injury. 
vaccine 6/2021 amplified health issues started 

frequent heart palpitations and dysautonomia started 

8/2021 started klonipin- balance got worse having a hard time with coordination but didn’t attribute it to the klonipin. 

9/2021 gallbladder removed but gastro ended up telling me it wasn’t what was causing my pain, and it shouldn’t have been removed. Shortly after gallbladder removed I wasn’t able to walk and they couldn’t figure out why other than the tendon issue. I suffered daily. 
by 9/2022 I was diagnosed with an autoimmune disease that did not show up on labs. Rheumatology wasn’t sure what was happening but found that I felt better with a suppressed immune system so they suppressed it. 
9/2022 discovered I had pancreatic insufficiency. 
tone in between.

12/2022- started to taper and started to get my mobility back. 
6/2023- taper completed - 2 days after dc the intense stomach pain that I had my gallbladder out for returned with a vengeance. Doctors were unable to determine the cause. Bad gi stuff for about a full month or more. Truly thought I had some kind of infection and so did the doctor, tested for nearly everything and it was negative. 

7/2023- working with a personal trainer nearly all of my mobility back. revamped diet to exclude dairy (have been gluten free for years now). No longer require immune suppression drugs, no more Claritin or daily steroid inhaler.

9/2023 just started. I feel some serious brain fog. Not sleeping well and waking up every morning for the past month with adrenaline rushes and anxiety. Hoping it gets better soon. 
 

not even sure why I wrote this other than to share. 

 

Link to comment
Share on other sites

Hello @[he...] - welcome to BenzoBuddies!

I applaud you for keeping a journal of symptoms.  It can be very helpful.  For example it can help you track symptoms as they come and go and help you see patterns in your recovery.  

You've had a lot of challenges. Plus you're dealing with many withdrawal symptoms that are common and very uncomfortable. Looks like health anxiety is a prominent symptom for you as it is for many of us. It's a tough one and can make you miserable.  I had it too.  

As you probably know, the fear center of the brain goes into overdrive as it readjusts in withdrawal.  It sends out alarm signals rapid fire - it doesn't discriminate between low threat levels and high threat levels.  This makes it really hard for us to assess questions that come up about our health.  On top of that other withdrawal symptoms crop up to feed into that worry.  Again, it's hard to parse.

When you have a chance please fill in your History in your Profile.  It's helpful to other members to see this.

Please use this thread to continue asking questions and reach out for support.  Let us know how we can help you.

  • Like 1
Link to comment
Share on other sites

23 hours ago, [[B...] said:

Hello @[he...] - welcome to BenzoBuddies!

I applaud you for keeping a journal of symptoms.  It can be very helpful.  For example it can help you track symptoms as they come and go and help you see patterns in your recovery.  

You've had a lot of challenges. Plus you're dealing with many withdrawal symptoms that are common and very uncomfortable. Looks like health anxiety is a prominent symptom for you as it is for many of us. It's a tough one and can make you miserable.  I had it too.  

As you probably know, the fear center of the brain goes into overdrive as it readjusts in withdrawal.  It sends out alarm signals rapid fire - it doesn't discriminate between low threat levels and high threat levels.  This makes it really hard for us to assess questions that come up about our health.  On top of that other withdrawal symptoms crop up to feed into that worry.  Again, it's hard to parse.

When you have a chance please fill in your History in your Profile.  It's helpful to other members to see this.

Please use this thread to continue asking questions and reach out for support.  Let us know how we can help you.

Thank you brighterday. Yes, at one point very early on after D/C I couldn’t even walk down stairs, I’m talking like 3 stairs without fear. Now I think of that and kinda am ashamed because of how silly it was. I pray everyday that I heal from this and I am thankful for every good day. 

Link to comment
Share on other sites

Nothing to be ashamed of - you were in rough shape from withdrawal.  Glad that phase is behind you.  Gratitude is so important.  Sounds like healing has happened since then.  There will be more healing.  Sometimes it feels like 1 step forward and 2 steps back but you're on your way.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...